• question-icon

    Suggest treatment for black discoloration on the nails after injury

default
Posted on Wed, 19 Jul 2017 in Lump
Question: Hi my thumb has come between a car door n the nail is become full black. please recommend medicines for pain killers I am attaching a photo as well
doctor
Answered by Dr. Bhagyesh V. Patel 24 minutes later
Brief Answer:
Post traumatic blood collection beneath nail.all necessary medicine advised

Detailed Answer:
Hello dear
Thanks for using Healthcaremagic.com
I have evaluated your query & clinical photograph thoroughly .

* Post traumatic collection of blood beneath the nail has made it black .

* Recommendations for your better recovery
- Tab. Flanzen - D ( Swizera ) containing serratiopeptidase (15 mg ) and
diclofenac ( 50 mg ) morning and evening after meals ; will work both as pain
killer and anti inflammatory agent .
- Additionally you need an antibiotic to prevent secondary infection & heal this
one faster as
Tab. ATM ( 250 ) mg containing Azithromycin ( Indoco ) morning and evening
after meals with Tab. Rantac ( 150 ) mg

- These are prescription drugs. Your local doctor will know about it.
In case of any problem in getting medicines in XXXXXXX you can mail me to
YYYY@YYYY
- Ice application , keeping part clean with antiseptic liquid recommended .

Hope this will help you definitely .
Welcome for further assistance .
Wishing you fine recovery from the same .
Regards dear take care .
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 15799 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Rantac

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Dear Doctor. I am male aged 45 yrs vegetarian. My height is 5'10" and weight 85 kgs. I have indigestion problem since 1996. Normally I dont get...

doctor1 MD

After4 tabs of misoprostol , 2 intravaginally,and2 orally after an hour, there is severe nausea , flatulence, stomach discomfort .What medicine can...

doctor1 MD

Dear Sir
This is regarding Rantac-150 Tablet. This tablet has not been prescribed by any Doctor. But one of our family member suggested us to take...

doctor1 MD

hi- I ate something three days aao and within three hours began to have quesy feelings in my stomach and then I began to throw up every wo to three...

doctor1 MD

I am having gastric problem in abdomin and feel like passing gases and not comfortable.In this case which is the best tablet

Get personalised answers from verified doctor in minutes across 80+ specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhagyesh V. Patel
  • Q - What causes pain and pressure in the rectum?

  • Q - What causes constant urge to urinate?

  • Q - Suggest treatment for IBS

  • Q - Suggest treatment for fever, headaches and shortness of breath

  • Q - Suggest treatment for left sided abdominal pain

  • Q - What causes burning sensation in the penis?

  • Q - What causes burning sensation in the throat?

  • Q - What causes urinary hesitancy in public toilets?

  • Q - What causes numbness in both hands?

  • Q - Suggest treatment for loose stools

backtotop2